Works matching DE "TOPOLOGICAL entropy"
Results: 955
Exploring total cardiac variability in healthy and pathophysiological subjects using improved refined multiscale entropy.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Noncommutative Topological Entropy of Endomorphisms of Cuntz Algebras.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 115, doi. 10.1007/s11005-008-0279-y
- By:
- Publication type:
- Article
Pure Point Diffraction Implies Zero Entropy for Delone Sets with Uniform Cluster Frequencies.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 61, doi. 10.1007/s11005-007-0186-7
- By:
- Publication type:
- Article
Non-zero Entropy Density in the XY Chain Out of Equilibrium.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 1, doi. 10.1007/s11005-006-0115-1
- By:
- Publication type:
- Article
Some examples of application of the metric entropy method.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 39, doi. 10.1023/B:AMHU.0000045531.17229.d4
- By:
- Publication type:
- Article
Renormalized entropy solutions to the Cauchy problem for a quasilinear first order equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 1, p. 1, doi. 10.1007/s10958-010-0186-5
- By:
- Publication type:
- Article
ON TOPOLOGICAL ENTROPY WITH THE LEVELS (α, β) OF αβ-RELATIVE DYNAMICAL SYSTEMS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 119, doi. 10.22103/jmmrc.2021.14762.1102
- By:
- Publication type:
- Article
De Sitter Entropy in Higher Derivative Theories of Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 116, doi. 10.3390/universe9030116
- By:
- Publication type:
- Article
Ricci-Yamabe maps for Riemannian flows and their volume variation and volume entropy.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2631, doi. 10.3906/mat-1902-38
- By:
- Publication type:
- Article
Topological entropies of a class of constrained systems.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 2, p. 305, doi. 10.3906/mat-1512-104
- By:
- Publication type:
- Article
Achieving Excellent Energy Storage Properties in Fine‐Grain High‐Entropy Relaxor Ferroelectric Ceramics.
- Published in:
- Advanced Electronic Materials, 2022, v. 8, n. 11, p. 1, doi. 10.1002/aelm.202200503
- By:
- Publication type:
- Article
Financial Performance in PT X: Do Cultural Entropy and Employee Engagement through Knowledge Management Matter?
- Published in:
- Grenze International Journal of Engineering & Technology (GIJET), 2024, v. 10, n. 2,Part 3, p. 2603
- By:
- Publication type:
- Article
Minimality and distributional chaos in triangular maps.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1662, doi. 10.1080/10236198.2023.2293114
- By:
- Publication type:
- Article
Topological entropy for non-autonomous iterated function systems.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 9, p. 1354, doi. 10.1080/10236198.2024.2348520
- By:
- Publication type:
- Article
Metric mean dimension of irregular sets for maps with shadowing.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 5, p. 603, doi. 10.1080/10236198.2024.2302014
- By:
- Publication type:
- Article
Remarks on minimal sets on dendrites and finite graphs.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1313, doi. 10.1080/10236198.2023.2220417
- By:
- Publication type:
- Article
Markov partition in the attractor of Lozi maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 952, doi. 10.1080/10236198.2023.2186155
- By:
- Publication type:
- Article
Variational principles for pointwise preimage entropies.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 8, p. 846, doi. 10.1080/10236198.2023.2263094
- By:
- Publication type:
- Article
Dynamics of q deformed Ricker map.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 11/12, p. 1423, doi. 10.1080/10236198.2022.2142468
- By:
- Publication type:
- Article
Topological entropy of continuous self-maps on closed surfaces.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 2, p. 203, doi. 10.1080/10236198.2019.1710141
- By:
- Publication type:
- Article
On the topological entropy of the free semigroup action generated by proper maps.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 7, p. 1145, doi. 10.1080/10236198.2018.1467898
- By:
- Publication type:
- Article
Chaos for implicit difference equations with snap-back repellers.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 2, p. 180, doi. 10.1080/10236198.2017.1380003
- By:
- Publication type:
- Article
On -limit sets of non-autonomous dynamical systems with a uniform limit of type.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 4, p. 636, doi. 10.1080/10236198.2015.1123706
- By:
- Publication type:
- Article
Estimations of topological entropy for non-autonomous discrete systems.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 3, p. 474, doi. 10.1080/10236198.2015.1107055
- By:
- Publication type:
- Article
Counterexamples of continuous maps on dendrites.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 2, p. 253, doi. 10.1080/10236198.2015.1081385
- By:
- Publication type:
- Article
Vertex maps on graphs – Perron–Frobenius theory.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 1, p. 55, doi. 10.1080/10236198.2015.1074685
- By:
- Publication type:
- Article
Topological entropy of transitive maps of the interval.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 6, p. 535, doi. 10.1080/10236198.2015.1031123
- By:
- Publication type:
- Article
Scrambled and distributionally scrambled n -tuples.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1169, doi. 10.1080/10236198.2014.899358
- By:
- Publication type:
- Article
On n -scrambled tuples and distributional chaos in a sequence.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 6, p. 927, doi. 10.1080/10236198.2012.700307
- By:
- Publication type:
- Article
Positive solutions of the Emden–Fowler difference equation.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 234, doi. 10.1080/10236198.2011.634805
- By:
- Publication type:
- Article
On the dynamics of subcontinua of a tree.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 223, doi. 10.1080/10236198.2011.634804
- By:
- Publication type:
- Article
Strong and weak distributional chaos.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 1, p. 114, doi. 10.1080/10236198.2011.630316
- By:
- Publication type:
- Article
Semi-conjugacies and inverse limit spaces.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 627, doi. 10.1080/10236198.2011.611803
- By:
- Publication type:
- Article
The topological entropy of Banach spaces.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 569, doi. 10.1080/10236198.2011.587005
- By:
- Publication type:
- Article
Topological entropy and periods of graph maps.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 589, doi. 10.1080/10236198.2011.561202
- By:
- Publication type:
- Article
On the measure of scrambled sets of tree maps with zero topological entropy.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1715, doi. 10.1080/10236191003730522
- By:
- Publication type:
- Article
MINIMAL AND ω-MINIMAL SETS OF FUNCTIONS WITH CONNECTED G<sub>δ</sub> GRAPHS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 397
- By:
- Publication type:
- Article
APPROXIMATING ω-LIMIT SETS WITH PERIODIC ORBITS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 107
- By:
- Publication type:
- Article
MINIMAL SETS OF FUNCTIONS WITH CONNECTED G<sub>δ</sub> GRAPH.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 67
- Publication type:
- Article
TOPOLOGICAL ENTROPY AND DISTRIBUTIONAL CHAOS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 61
- By:
- Publication type:
- Article
TRIANGULAR MAPS NON-DECREASING ON THE FIBERS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 519
- By:
- Publication type:
- Article
DYNAMICAL SYSTEMS GENERATED BY FUNCTIONS WITH CONNECTED G<sub>δ</sub> GRAPHS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 617
- By:
- Publication type:
- Article
TRIANGULAR MAPS WITH ZERO TOPOLOGICAL ENTROPY.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 193
- By:
- Publication type:
- Article
ENTROPY VERSUS LEVEL SETS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 31
- By:
- Publication type:
- Article
ENTROPY AND PREIMAGE SETS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 15
- By:
- Publication type:
- Article
CHAOS AND THE RECURRENT SET.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 79
- By:
- Publication type:
- Article
TOPOLOGICAL ENTROPY AND THE PREIMAGE STRUCTURE OF MAPS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 9
- By:
- Publication type:
- Article
Measures of maximal entropy.
- Published in:
- Journal of Linear & Topological Algebra, 2019, v. 8, n. 4, p. 229
- By:
- Publication type:
- Article
The preface: Interplay of topological and magnetic orders in the Mn-Bi-Te family.
- Published in:
- National Science Review, 2024, v. 11, n. 2, p. 1, doi. 10.1093/nsr/nwae024
- By:
- Publication type:
- Article
Uniquely identifying topological order based on boundary-bulk duality and anyon condensation.
- Published in:
- National Science Review, 2023, v. 10, n. 3, p. 1, doi. 10.1093/nsr/nwac264
- By:
- Publication type:
- Article